Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 9, NWS Houston/Galveston, TX

June 16, 2015Galveston County, Texas

NWS Houston/Galveston, TX issued this wind advisory at Jun 16, 2015, 7:26 PM CDT for Galveston County, Texas. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2015, 7:26 PM CDT (00:26 UTC)
Expired
Jun 17, 2015, 4:00 AM CDT
In force
9 hr
Issued by
NWS Houston/Galveston, TX

County Galveston County, TX

The radar

The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1596 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1596 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS74 KHGX 170026
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
726 PM CDT TUE JUN 16 2015

...WIND ADVISORY IN EFFECT FOR GALVESTON COUNTY THROUGH 4 AM
CDT...

.STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM BILL WILL
MAINTAIN MODERATE TO STRONG WINDS ACROSS COASTAL GALVESTON COUNTY
THROUGH 4 AM CDT...

TXZ238-170900-
/O.NEW.KHGX.WI.Y.0009.150617T0026Z-150617T0900Z/
GALVESTON-
INCLUDING THE CITIES OF...FRIENDSWOOD...GALVESTON...LEAGUE CITY...
TEXAS CITY
726 PM CDT TUE JUN 16 2015

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. 

* EVENT...STRONG SOUTHEAST WINDS 25 TO 30 MPH WITH GUSTS TO 40
  MPH.

* TIMING...TONIGHT THROUGH 4 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

&&

$$
1 follow-up statement
718 
WWUS74 KHGX 170337
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1037 PM CDT TUE JUN 16 2015

...WIND ADVISORY IN EFFECT FOR GALVESTON COUNTY THROUGH 4 AM
CDT...

.STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM BILL WILL
MAINTAIN MODERATE TO STRONG WINDS ACROSS COASTAL GALVESTON COUNTY
THROUGH 4 AM CDT.

TXZ238-170900-
/O.CON.KHGX.WI.Y.0009.000000T0000Z-150617T0900Z/
GALVESTON-
INCLUDING THE CITIES OF...FRIENDSWOOD...GALVESTON...LEAGUE CITY...
TEXAS CITY
1037 PM CDT TUE JUN 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* EVENT...STRONG SOUTHEAST WINDS 25 TO 30 MPH WITH GUSTS TO 40 
  MPH. 

* TIMING...TONIGHT THROUGH 4 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Jun 16, 6:52 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 16, 6:52 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CDT TUE JUN 16 2015

.DISCUSSION...
SEE THE 00Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
THE WORST IMPACTS FROM TROPICAL STORM BILL ARE EXPECTED TO BE
WINDS AND RAIN AT KGLS...KLBX...AND KCLL TONIGHT. AS THE STORM
CONTINUES TO MOVE INLAND THE MAIN RAIN AREA SHOULD CONTRACT TOWARD
THE CENTER WITH POSSIBLY A BAND FEEDING INTO THE SYSTEM FROM THE
GULF THAT MAY AFFECT THE OTHER SITES. ALL OF THE MODELS HAVE THIS
SCENARIO BUT LIKED THE NAM12...RAP13...AND THE HIGH RESOLUTION
ARW/NMM. THE OTHER GLOBAL MODELS WERE TOO FAR TO THE EAST.

WILL NEED TO KEEP AN EYE ON THE BAND OF THUNDERSTORMS THAT WERE
OVER THE GULF OFFSHORE OF MATAGORDA. AT ITS CURRENT TRAJECTORY...
IT MAY MOVE MORE TO THE EAST AND AFFECT THE AIRPORT SITES LATER
THIS EVENING AND OVERNIGHT. OTHERWISE...A MORE CORE RAIN EVENT
WILL LEAD TO LESS RAIN AND WIND FOR THE METRO HOUSTON AIRPORTS...
KCXO...AND KUTS OVERNIGHT TONIGHT. ON WEDNESDAY DO EXPECT MORE
RAIN BANDS TO AFFECT ALL SITES. HOWEVER TIMING WILL BE THE ISSUE.

40

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT TUE JUN 16 2015/

DISCUSSION...
TS BILL MOVING NORTH FINALLY AND FILLING QUICKLY FROM 999 TO 1002
MB AS OF 3 PM. STILL HAVE TROPICAL STORM FORCE SUSTAINED WINDS
REPORTED ON OFFSHORE PLATFORMS (OF COURSE THESE ARE ELEVATED
COMPARED TO STANDARD SENSOR HEIGHTS) WITH SUSTAINED 20-30 KNOT
AROUND FREEPORT TO GALVESTON BAY AND GUSTS 30-40 KTS. STRONGER
WINDS SHOULD BE IN THE AREA FROM FREEPORT TO MATAGORDA BAY. STILL
HAVE TORNADO WATCH IN EFFECT THROUGH MIDNIGHT AND DON'T ANTICIPATE
THIS COMING DOWN AS SHEAR PROFILE IS STILL DECENT ESPECIALLY GOING
INTO TONIGHT AS LLJ TRANSLATES INLAND AND NORTHWESTWARD OVER
AREAS FROM COLLEGE STATION TO HOUSTON SOUTHWESTWARD.

RAIN BAND WITH HEAVY RAIN FROM HIGH ISLAND TO NORTH HOUSTON
EARLIER THIS AFTERNOON HAS AND SHOULD CONTINUE TO LIFT NORTH AND
AT 330 WAS FROM AROUND HUNTSVILLE TO CLEVELAND THIS BAND SHOULD
GRADUALLY WEAKEN AS IT LIFTS NORTH. THE LARGER PROBLEM WILL BE THE
DEVELOPING BAND IN MATAGORDA COUNTY WITH THE MOISTURE SOURCE
COMING OUT OF THE VERY JUICY WEST CENTRAL GULF. EXPECT THAT FLASH
FLOODING THREAT IS GOING TO INCREASE QUICKLY TONIGHT FOR AREAS
WEST OF A LINE FROM ANGLETON TO COLLEGE STATION. HAVE RAISED QPF
OVER THESE AREA AND 4 TO 5 INCH AMOUNTS SHOULD BE COMMON IN THIS
HIGHER RISK AREA AND ISOLATED TOTALS OF 9-11 INCHES SEEMS
REACHABLE. SIGNIFICANT FLASH FLOOD THREAT EXISTS TONIGHT. BY
SUNRISE THE HEAVIER RAIN AMOUNTS SHOULD BE IN THE VICINITY OF
COLLEGE STATION AND BRENHAM AREAS WESTWARD WITH A TAIL DOWN INTO
THE GULF MOISTURE.

WEDNESDAY THE REMNANTS CONTINUE TO LIFT NORTH AND NORTHEAST WHICH
WILL KEEP SETX IN THE MOIST AXIS AND SO STILL EXPECTING SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS STREAMING THROUGH THE REGION
WITH A CONTINUED HEAVY RAIN THREAT BUT A MUCH LOWER SEVERE THREAT.
GOING INTO THURSDAY THE RAIN CHANCES SHOULD BE DECREASING AS
STORMS BECOME MORE SCATTERED IN NATURE AND UPPER RIDGING TO THE
EAST GRADUALLY STRENGTHENS AND EXPANDS WESTWARD. THIS BUILDING
RIDGE WILL DRY THE AREA OUT THROUGH THE WEEKEND AND HOT AND
RELATIVELY DRY AIR WILL SET UP OVER SETX BY MONDAY.

TROPICAL STORM WARNINGS FROM SAN LUIS PASS EASTWARD HAVE BEEN
DROPPED.

TIDES WILL CONTINUE TO REMAIN ELEVATED BUT WITH A LONG SLOW FALL
WITH THE COMING LOW TIDE THESE LEVELS SHOULD LOWER AND REMAIN
BELOW 4 FT ABOVE MLLW. BEACHES WILL REMAIN DANGEROUS AS SWELLS AND
RUNUP KEEP THE BEACHES FLOODED.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  83  74  86  74 / 100  90  60  50  20
HOUSTON (IAH)              77  84  77  90  75 /  90  80  40  30  10
GALVESTON (GLS)            80  84  81  85  80 /  70  80  30  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
     COLORADO...FORT BEND...JACKSON...MATAGORDA...WHARTON.

     FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT
     20 TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...43
AVIATION/MARINE...40
Hazardous weather outlook, Jun 16, 4:52 AM CDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
452 AM CDT TUE JUN 16 2015

TXZ163-164-176>179-195>199-211-212-171300-
AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS
FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF.
LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS
OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT.
ISOLATED TORNADOES ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE
FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE
AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH
THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP.

EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY.

RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES
TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE
45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

GMZ330-335-350-355-370-375-171300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES
ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS
AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...
ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING.
ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL
BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS
ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL
ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL.
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD
REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS
AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND
ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS.
ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL
BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST.

EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES
BEGINNING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

TXZ200-210-213-214-226-227-235>238-171300-
BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON-
LIBERTY-MATAGORDA-WHARTON-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES
MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP
TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE
GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER
STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT.
ISOLATED TORNADOES ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE
FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS
THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER
WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP.

EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY.

RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES
TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE
45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Wharton3 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Lavaca3 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXMatagorda, Wharton4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee48 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Wharton58 hr
Jun 16, 10:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington3 hr
Jun 16, 10:52 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Madison, Waller, Washington3 hr
Jun 16, 11:27 PM CDTAreal Flood AdvisoryHGXWharton63 min
Jun 16, 11:47 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton3 hr
Jun 17, 12:52 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington, Wharton113 min
Jun 17, 1:26 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington2 hr
Jun 17, 1:58 AM CDTBeach Hazards StatementHGXBrazoria, Chambers, Galveston, Matagorda18 hr
Jun 17, 2:50 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more3 hr
Jun 17, 3:08 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Madison, Waller, Washington3 hr
Jun 17, 3:34 AM CDTSpecial Weather StatementHGXJackson, Matagorda56 min
Jun 17, 3:39 AM CDTAreal Flood AdvisoryHGXJackson, Matagorda2 hr
Jun 17, 3:44 AM CDTSpecial Marine WarningHGX46 min
Jun 17, 4:32 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton118 min
Jun 17, 5:04 AM CDTSpecial Marine WarningHGX86 min
Jun 17, 6:04 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Walker, Waller, Washington and 1 more86 min
Jun 17, 6:21 AM CDTAreal Flood AdvisoryHGXGalveston54 min
Jun 17, 6:24 AM CDTSpecial Marine WarningHGX36 min
Jun 17, 6:29 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton2 hr
Jun 17, 6:40 AM CDTSpecial Marine WarningHGX95 min
Jun 17, 7:27 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Waller, Wharton93 min
Jun 17, 7:46 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Polk, San Jacinto119 min
Jun 17, 8:21 AM CDTFlash Flood WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton114 min
Jun 17, 9:09 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton3 days
Jun 17, 9:09 AM CDTRiver Flood WarningHGXJackson, Wharton61 hr
Jun 17, 9:41 AM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller9 days
Jun 17, 9:41 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend9 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison5 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Jun 17, 9:56 AM CDTRiver Flood WarningHGXBrazoria8 days
Jun 17, 10:20 AM CDTFlash Flood WarningHGXColorado, Jackson, Wharton115 min
Jun 17, 10:57 AM CDTFlash Flood WatchHGXHouston, Polk, Trinity33 hr
Jun 17, 11:44 AM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto2 hr
Jun 17, 12:01 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington, Wharton3 hr
Jun 17, 12:17 PM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton3 hr
Jun 17, 12:39 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 1:44 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty3 hr
Jun 17, 3:43 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 5:21 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty3 hr
Jun 17, 5:33 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris, Liberty3 hr
Jun 17, 6:49 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Liberty116 min

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.